# SDR AALA202512116695

- Difficulty date: December 8, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 68,251 hours, 41,377 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225300FD
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FRAME 68 HAS CRACK DOOR STOP #1LOWER INBD AT BOLT HOLE .880 INCHES LONG. MAINTENANCE ADDED REINFORCEMENT (NESTED ANGLES) REPAIRED PER EAS 346925A.
